# SDR CA150525001

- Difficulty date: May 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Israel GALAXY
- Engine: Pwc PW306A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, CREW REPORTED HAZE AND SLIGHT ODOR IN THE CABIN. THERE WERE NO OTHER ISSUES REPORTED.  CREW ELECTED TO RETURN TO AIRPORT OF DEPARTURE AND PERFORMED AN UNEVENTFUL LANDING.  A SIMILAR EVENT WAS REPORTED IN 25 APRIL.
